MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; MEDICAL BED

UMANO MEDICAL INC OOK SNOW; MEDICAL BED
Model Number OOK SNOW
Medical Device Problem Codes Calibration Error (1078); Device Slipped (1584); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Technical service representative of the manufacturer, while at customer site for verification of detection system sensitivity and symmetry, was reported a patient fall.The maintenance manager alleged that a patient felt after exiting the bed while the bed detection system was armed.It was further reported by healthcare professional that bed exit system was in alarm when they arrived, that the communication relays takes between 15 to 22 seconds and that there were no injury associated with the patient fall.

Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA  G0R 2C0
MDR Report Key7067892
Report Number3009591865-2017-00003
Device Sequence Number16580594
Product Code FNL
UDI-Device Identifier00670482000067
UDI-Public00670482000067
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Service Personnel
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Model NumberOOK SNOW
Device Catalogue NumberFL36
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;